MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, hemopro power cord denmark was not burning/coagulating when function were activated.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview hemopro 2 was not burning/coagulating when function were activated.The case was completed with a new getinge hemopro ii device.No harm to patient.
 
Additional Manufacturer Narrative
Trackwise #(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Corrected section: h-3 device not eval provide code: from "other" to "device evaluation anticipated, but not yet begun." trackwise id # (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Analysis of production: (3331/2130/67) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109/213/67) the review of the historical data indicates that no other similar complaints was reported for the same lot number and reported failure mode.Trend analysis: (4110/213/67) the overall 24 month product complaint trend data for the period jan 2020 to dec 2021 was reviewed.There were no triggers identified for the review period.Communication/interviews: (4111/213/67) communication/interviews were performed to obtain all possible information.Testing of actual/suspected device & testing of raw/starting materials: (10/213/67) the device was returned to the factory for evaluation on 01/31/2022.An investigation was conducted on 05/02/2022.A visual inspection was conducted.A photograph was provided by the account.A photographic inspection was conducted.The product and lot # were observed in the photograph.Signs of clinical use and slight evidence of blood was observed on the intact jaws.The clear silicone insulation on both the cold and hot jaws was observed to be intact, no visual defects were observed.The heater wire was observed to be intact, with no visual defects observed.An electrical evaluation was conducted.A pre-cautery test was performed per the instruction for use (ifu) with a reference cable, adapter and reference power supply vh-3010 at level 3.0.The device passed the pre-cautery test.It produced visible steam and heat during ten (10) 3-second activations and shut off when the toggle was released.A tone was audible from the power supply upon activation.To evaluate the safety shut down system, a polyfuse activation test was performed 5 times over 10 minutes.The device shut off after the period of sustained activation and reactivated after 10-second cooling period with no incident each time.Based on the returned condition of the device, the reported failure "electrical /electronic property problem" was not confirmed.

Brand Name
VASOVIEW HEMOPRO 2
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key13170525
Report Number2242352-2022-00013
Device Sequence Number17239409
Product Code GEI
UDI-Device Identifier00607567700864
UDI-Public00607567700864
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Model NumberVH-4000
Device Catalogue NumberC-VH-4000
Device Lot Number25159961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer05/04/2022
05/04/2022
05/04/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date02/01/2022
02/21/2022
05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown